Advertisement - Hide this advert





Author Topic: Ist steroid injection  (Read 1633 times)

0 Members and 1 Guest are viewing this topic.

Offline Mrs_Michelin

  • MICROgeek (<20 posts)
  • *
  • Posts: 1
  • Liked: 0
  • User's Text
Ist steroid injection
« on: September 25, 2004, 06:14:06 PM »
 :'( Hi, i`m 65 and 2 days ago I had my first steroid injections in both knees.  Sure it hurt like h*** for about a couple of minutes and I saw stars but that quickly wore off and I noticed an almost instantaneous reduction in pain...the movements that really made me yell out loud before now just make me grimace. so yes, they`ve made a difference. Since the jabs, both knees are still slightly puffy,however the fronts of my legs from knee to mid-calf feel quite numb ...is this normal folks ??

Offline ALyn

  • MICROgeek (<20 posts)
  • *
  • Posts: 7
  • Liked: 0
Re: Ist steroid injection
« Reply #1 on: February 25, 2005, 02:44:06 AM »
Hi Mrs. Michelin,

I just read your post and I had to ask if you are feeling any better since the steriod shots?  I had steroid shots x2 in my right shoulder, and it too hurt like the devil but relieved the pain for approximately 2 weeks before resurfacing with a vengence.  But I didn't experience the aftermath that you did.  Now, I'm considering trying the shots for my right knee before Synvisc.

I hope you're feeling better.

Ann















support